Main Article Content
In the period of January-December 18 cases of Drug Allergy were recognized, 4 cases from the allergy clinic, 8 cases were referred from outpatient clinic, 6 cases were referred from inpatient ward. The clinical manifestation varied from urticaria 5 cases (30%), Steven Johnson Syndrome 2 cases ( 12%), maculopapular rash 2 cases (12%), Drug fever 2 cases (12%), Fixed drug eruption 1 case (6%), exanthem 1 case (6%), Quinke's edema 5 cases (30%) consisted of 2 cases Quinke's edema only, 2 cases with urticaria, 1 case with drug fever. The underlying disease of these cases were upper respiratory tract infection 5 cases, chronic cough 2 cases, Asthma 5 cases, diarrhea 1 case cerebral abscess 1 case, Dengue Haemorrhagic Fever 1 case and Epilepsi 1 case. The mainstay of treatment was discontinuation of the offending drug. Drug substitution were given to patients nescessitated continuation of drugs, antihistamines were given to patients with urticaria and Quinke's edema. Two cases with Steven Johnson syndrome received supportive treatment and hydrocortisone intravenously.
Authors who publish with this journal agree to the following terms:
Authors retain copyright and grant the journal right of first publication with the work simultaneously licensed under a Creative Commons Attribution License that allows others to share the work with an acknowledgement of the work's authorship and initial publication in this journal.
Authors are able to enter into separate, additional contractual arrangements for the non-exclusive distribution of the journal's published version of the work (e.g., post it to an institutional repository or publish it in a book), with an acknowledgement of its initial publication in this journal.
This work is licensed under a Creative Commons Attribution-NonCommercial-ShareAlike 4.0 International License.
2. Jick H. Adverse drug reactions: The Magnitude of problem. J Allergy Clin Immunol 1984; 74:555.
3. Borda IT, Slone D, Jick H. Assesment of adverse reactions within a drug surveillance program. JAMA 1968, 205:645.
4. De Week AL. Drug reactions. In: Samter M ed. Immunological diseases, 3rd ed, Boston, Little Brown 1978:413-439.
5. Warner JO, Jackson WF. A color Atlas of Pediatric Allergy, London, Mosby 1994:97-108.
6. Watson A. Adverse cutaneous reactions to drugs. How to recognise and treat them. Med Progress 1999; 26:33-8.